PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 72 | 2 | 237-249
Tytuł artykułu

Extreme non-Arens regularity of quotients of the Fourier algebra A(G)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
72
Numer
2
Strony
237-249
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-01-25
Twórcy
autor
  • Department of Mathematics and Statistics, University of Windsor, Windsor, Ontario, Canada N9B 3P4
Bibliografia
  • [1] R. Arens, The adjoint of a bilinear operation, Proc. Amer. Math. Soc. 2 (1951), 839-848.
  • [2] F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer, New York, 1973.
  • [3] C. Chou, Topological invariant means on the von Neumann algebra VN(G), Trans. Amer. Math. Soc. 273 (1982), 207-229.
  • [4] J. Duncan and S. A. R. Hosseinium, The second dual of a Banach algebra, Proc. Roy. Soc. Edinburgh 84A (1979), 309-325.
  • [5] C. Dunkl and D. Ramirez, Weakly almost periodic functionals on the Fourier algebra, Trans. Amer. Math. Soc. 185 (1973), 501-514.
  • [6] P. Eymard, L'algèbre de Fourier d'un groupe localement compact, Bull. Soc. Math. France 92 (1964), 181-236.
  • [7] B. Forrest, Amenability and bounded approximate identities in ideals of A(G), Illinois J. Math. 34 (1990), 1-25.
  • [8] B. Forrest, Arens regularity and discrete groups, Pacific J. Math. 151 (1991), 217-227.
  • [9] B. Forrest, Arens regularity and the $A_p(G)$ algebras, Proc. Amer. Math. Soc. 119 (1993), 595-598.
  • [10] E. E. Granirer, Weakly almost periodic and uniformly continuous functionals on the Fourier algebra of any locally compact group, Trans. Amer. Math. Soc. 189 (1974), 371-382.
  • [11] E. E. Granirer, On some properties of the Banach algebras $A_p(G)$ for locally compact groups, Proc. Amer. Math. Soc. 95 (1985), 375-381.
  • [12] E. E. Granirer, On convolution operators with small support which are far from being convolution by a bounded measure, Colloq. Math. 67 (1994), 33-60; Erratum, 69 (1995), 155.
  • [13] E. E. Granirer, Day points for quotients of the Fourier algebra A(G), extreme nonergodicity of their duals and extreme non-Arens regularity, Illinois J. Math., to appear.
  • [14] E. E. Granirer, On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$, Proc. Amer. Math. Soc., to appear.
  • [15] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis I, Springer, New York, 1979.
  • [16] Z. Hu, On the set of topologically invariant means on the von Neumann algebra VN(G), Illinois J. Math. 39 (1995), 463-490.
  • [17] Z. Hu, The von Neumann algebra VN(G) of a locally compact group and quotients of its subspaces, preprint.
  • [18] A. T. Lau, The second conjugate of the Fourier algebra of a locally compact group, Trans. Amer. Math. Soc. 267 (1981), 53-63.
  • [19] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces, Vol. I, Springer, 1977.
  • [20] K. Musiał, The weak Radon-Nikodym property in Banach spaces, Studia Math. 54 (1979), 151-173.
  • [21] J. S. Pym, The convolution of functionals on spaces of bounded functions, Proc. London Math. Soc. 15 (1965), 84-104.
  • [22] A. Ülger, Arens regularity sometimes implies the RNP, Pacific J. Math. 143 (1990), 377-399.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv72i2p237bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.